Scholion.ai

The Dynamics and Statistics of Exponential Smoothing Operations

Robert H. Morris, C. Roger Glassey

Operations Research · 1963 · Volume 11 · Issue 4

DOI: 10.1287/opre.11.4.561

Abstract

Certain of the dynamic and statistical properties of exponential smoothing operators are investigated primarily by means of the differential equations appropriate to their continuous analogues. Particular attention is given to Brown and Meyer's estimator of the current mean value of a time series exhibiting a quadratic trend.

Enable JavaScript for citation tools and additional paper interactions.